# SDR GTIA2023073137380

- Difficulty date: July 30, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N926NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9482
- Aircraft time: 11,130 hours, 4,587 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 10,000 FEET FA REPORTED DIRTY SOCK SMELL IN CANIN -PERFORMED TSM 05-50-00-810-831-A. COULD NOT DUPLICATE SMELL ON GROUND. A/C OKAY FOR SERVICE.
